# SDR RU3A1121

- Difficulty date: October 7, 2011
- Submitted: October 8, 2011
- Operation: Air carrier
- Aircraft: N59
- Make and model: Lear 60LEAR
- Aircraft serial: 080
- Aircraft time: 5,791 hours, 2,621 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL ODOR IN CABIN DURING FLIGHT.  CAUSE HAS NOT BEEN DETERMINED AT THIS TIME.
